# SDR JR2R2011102200513

- Difficulty date: October 22, 2011
- Submitted: October 22, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N519LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10260
- Aircraft time: 13,701 hours, 9,888 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Part time: 13,701 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE OF THE 280 FLOORBEAM HAS CORROSION ON TOP SIDE IN CABIN.  REMOVED AND REPLACED RT 280 FLOORBEAM IAW SRM 51-42-06, 51-42-21, RO CRJ7-53-0474.
